Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 5(365), Pages 169–170 (Mi umn1648)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hochschild cohomology and extensions

R. T. Kurdiani

University of Aberdeen

DOI: https://doi.org/10.4213/rm1648

Full text: PDF file (217 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:5, 975–976

Bibliographic databases:

MSC: Primary 16E40; Secondary 16S70
Presented: И. А. Дынников
Accepted: 22.07.2005

Citation: R. T. Kurdiani, “Hochschild cohomology and extensions”, Uspekhi Mat. Nauk, 60:5(365) (2005), 169–170; Russian Math. Surveys, 60:5 (2005), 975–976

Citation in format AMSBIB
\Bibitem{Kur05}
\by R.~T.~Kurdiani
\paper Hochschild cohomology and extensions
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 5(365)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn1648}
\crossref{https://doi.org/10.4213/rm1648}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2195682}
\zmath{https://zbmath.org/?q=an:1138.16300}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..975K}
\elib{https://elibrary.ru/item.asp?id=25787224}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 5
\pages 975--976
\crossref{https://doi.org/10.1070/RM2005v060n05ABEH003741}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973500007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33644963741}


Linking options:
  • http://mi.mathnet.ru/eng/umn1648
  • https://doi.org/10.4213/rm1648
  • http://mi.mathnet.ru/eng/umn/v60/i5/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Proc. Steklov Inst. Math., 252 (2006), 138–145  mathnet  crossref  mathscinet
    2. Lindsay Brunshidle, Alice Fialowski, Josh Frinak, Michael Penkava, Dan Wackwitz, “Fundamental Theorem of Finite Dimensional ℤ2-Graded Associative Algebras”, Communications in Algebra, 40:11 (2012), 4068  crossref  mathscinet  zmath  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:314
    Full text:153
    References:26
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021